MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy & liver wedge resection.Event description: reinserted into abdomen after it has been removed and upon re-entry the tip of the cannula had chipped off.Additional information received from an applied medical representative via email on 09may25: event date of 10apr25, name of procedure laparoscopic cholecystectomy & liver wedge resection.The trocar was inserted with mostly clockwise rotation with no difficulty during insertion.It was stated that the break was considered a clean break and unknown if it caused particulation.Likely to be a single piece broken off but unable to recover the piece hence, unsure.Likely a grasper but only noticed the break after it happened.The healthcare user were unable to find the broken piece and it was at the end of the procedure, so they removed the trocar.The trocar was not used with a robot.Intervention: it was the end of the procedure, so we removed the trocar.Patient status: no issues to patient.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy & liver wedge resection.Event description: reinserted into abdomen after it has been removed and upon re-entry the tip of the cannula had chipped off.Additional information received from an applied medical representative via email on 09may25: event date of (b)(6) 2025, name of procedure laparoscopic cholecystectomy & liver wedge resection.Th trocar was inserted with mostly clockwise rotation with no difficulty during insertion.It was stated that the break was considered a clean break and unknown if it caused particulation.Likely to be a single piece broken off but unable to recover the piece hence, unsure.Likely a grasper but only noticed the break after it happened.The healthcare user were unable to find the broken piece and it was at the end of the procedure, so they removed the trocar.The trocar was not used with a robot.Intervention: it was the end of the procedure, so we removed the trocar.Patient status: no issues to patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a cannula tip fracture.Based on the condition of the returned unit, it is possible that the reported event was due to instrumentation coming into contact with the cannula tip during the procedure.However, the exact root cause could not be determined.A historical trend analysis and review of production records was performed and no relevant documentation was identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21997004
Report Number2027111-2025-00522
Device Sequence Number15823821
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF03
Device Catalogue Number101472912
Device Lot Number1537569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER
Patient SexUnknown